MAUDE Adverse Event Report: DEPUY FRANCE SAS - 3003895575 DXTEND STAND PE CUP D38 +6MM; GLOBAL UNITE IMPLANTS : SHOULDER HUMERAL STEMS

DEPUY FRANCE SAS - 3003895575 DXTEND STAND PE CUP D38 +6MM; GLOBAL UNITE IMPLANTS : SHOULDER HUMERAL STEMS
Model Number 1100-12-100
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Codes Joint Dislocation (2374); No Code Available (3191)
Date of Event 01/14/2015
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint #: (b)(4).
 
Event or Problem Description
On (b)(6) 2014: patient underwent a right rtsa with a depuy implant, global unite and delta xtend secondary to a humerus fracture.Patient also had open reduction bone grafting and cleaning out of synovial pseudarthrosis performed.No intraoperative complications.Cement manufacturer not specified.On (b)(6) 2015: the patient was seen for the first time postoperatively.The surgeon¿s notes reveal that is due to the patient having a port placed for dialysis and some mental status changes.Upon physical examination, the humeral shaft nonunion is completely healed, however, the right humerus is determined to be dislocated medially; it does not move at all, the patient does not report pain and he is able to function within functional limits.No treatment indicated and follow-up again in three months.Pmh: rotator cuff tear, synovial pseudarthrosis, coronary bypass grafting.Doi: (b)(6) 2014 (rtsa).Doe: (b)(6) 2015 (follow-up).
 
Additional Manufacturer Narrative
Product complaint # : (b)(4).H6 patient code: no code available (3191) used to capture absence of treatment.Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.  if information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Product complaint # : (b)(4).Investigation summary : no device associated with this report was received for examination.Visual examination of the provided images confirmed the reported event.A worldwide complaint database search found no other related reported incidents against the provided product code/lot number combination since release for distribution.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Device history lot : null.Device history batch : null.Device history review : null.If information is obtained that was not available for the initial medwatch, a follow-up medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
DXTEND STAND PE CUP D38 +6MM
Common Device Name
GLOBAL UNITE IMPLANTS : SHOULDER HUMERAL STEMS
Manufacturer (Section D)
DEPUY FRANCE SAS - 3003895575
7 allee irene joliot-curie
b.p. 256
saint priest cedex 69801
FR  69801
MDR Report Key9732149
Report Number1818910-2020-05426
Device Sequence Number3320753
Product Code KWS
UDI-Device Identifier10603295004127
UDI-Public10603295004127
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Reporter Type Manufacturer
Report Source health professional,literatur
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 02/03/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1100-12-100
Device Catalogue Number130738206
Device Lot Number5232520
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 02/03/2020
Supplement Date Received by Manufacturer02/03/2020
03/23/2020
03/30/2020
Initial Report FDA Received Date02/20/2020
Supplement Report FDA Received Date02/20/2020
03/24/2020
03/31/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age74 YR
Patient Weight82